# SDR ASOA20120806069V

- Difficulty date: August 6, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 31,365 hours, 23,556 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Migrated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  TWO MIGRATED HAT BUSHINGS ON RT AILERON PCA FITTING.  MX R & R PCA FITTING IAW EC5750-01177.  ACFT APPROVED FOR RETURN TO SERVICE.
